# SDR SWAA2023081778796

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET LOCATED BS 312 RBL 54 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-447504<[01] REPLACED SUPPORT BRACKET LOCATED BS 312 RBL 54 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM B737-700 SRM 51-10-02. TOOK MEASURE OF CORROSION ARE: L= 0.625?; W= 0.550?; D= 0.035?. TOOL USED CALIPER P/N: 500-752-20; S/N:B21038258; DUE DATE: 20-SEP-23. EVALUATED CORROSION AND NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 53-10-15-1A-1. ALLOWABLE DAMAGE 1.;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET LOCATED BS 312 LBL 54 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM B737-700 SRM 51-10-02. TOOK MEASURE OF CORROSION ARE: L= 0.625?; W= 0.550?; D= 0.035?. TOOL USED CALIPER P/N: 500-752-20; S/N:B21038258; DUE DATE: 20-SEP-23. EVALUATED CORROSION AND NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 53-10-15-1A-1. ALLOWABLE DAMAGE 1.;[03] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
